Permanence and global exponential stability of Nicholson-type delay systems

Volume 102 / 2011

Zhonghuai Wu, Jianying Shao, Mingquan Yang, Wei Gao Annales Polonici Mathematici 102 (2011), 205-211 MSC: 34C25, 34K13. DOI: 10.4064/ap102-3-1

Abstract

We present several results on permanence and global exponential stability of Nicholson-type delay systems, which correct and generalize some recent results of Berezansky, Idels and Troib [Nonlinear Anal. Real World Appl. 12 (2011), 436–445].

Authors

  • Zhonghuai WuYueyang Vocational Technical College
    Yueyang, Hunan 414000, P.R. China
  • Jianying ShaoCollege of Mathematics, Physics and
    Information Engineering
    Jiaxing University
    Jiaxing, Zhejiang 314001, P.R. China
  • Mingquan YangCollege of Mathematics, Physics and
    Information Engineering
    Jiaxing University
    Jiaxing, Zhejiang 314001, P.R. China
    e-mail
  • Wei GaoCollege of Mathematics, Physics and
    Information Engineering
    Jiaxing University
    Jiaxing, Zhejiang 314001, P.R. China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image